# SDR 04003301

- Difficulty date: January 3, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- Aircraft time: 24,794 hours, 24,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6047051
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE FOWARD SECTION OF EMERGENCY LIGHTING WAS FOUND INOPERATIVE.  THE POWER SUPPLY WAS FOUND TO BE DISCHARGED AND WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND THE AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
